MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.5ML 8MM 90 BX 450 MO; Syringe, piston

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 0.5ML 8MM 90 BX 450 MO; Syringe, piston
Model Number 328290
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch submission is both an initial and supplemental filing.Investigation of the results can be seen below: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Event or Problem Description
Consumer reported the needle broke in her site after injection.Was able to remove on her own.No medical attention needed.Denied reuse of needles.Feels the embecta brand is inferior to bd.Informed caller several times we are the same.Sending mailing kit.Lot # 5042112.Catalog# 328290 embecta.Date of event unknown last week.Sample status awaiting sample.

Brand Name
SYRINGE 0.5ML 8MM 90 BX 450 MO
Common Device Name
Syringe, piston
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
anna garbowska-zakrzewski
300 kimball dr
parsippany, NJ 07054
MDR Report Key22535700
Report Number3024508819-2025-00266
Device Sequence Number12738565
Product Code FMF
UDI-Device Identifier30383017829033
UDI-Public30383017829033
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328290
Device Lot Number5042112
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown